Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had boils during period. Prescribed Krimpson. Is that normal? - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:Good afternoon
User:Hello Doctor
Doctor:Please proceed with your query
User:I was advised to take Krimpson 35 for three months by my gynecologist
User:and i have completed a course for one month now...
User:yet to continue this for two more months....
User:The reason why my doctor prescribed the tablet was that i always had problems or getting boils during my periods
User:so she said that it is due to hormone problem
User:and wanted me to take this tablet for 3 months...
User:i got my periods last month after completing one course...
User:this time the discharge was very less...than what i used to get normally
Doctor:I understand
User:i would like to know if this is natural due to the effect of taking tablet
User:or anything to worry
Doctor:Taking this drug for the sole reason of getting boils is not advised
Doctor:The drug is a hormonal preparation
Doctor:Sometimes, it may cause acne or boils by itself
Doctor:There will be changes in the menstrual cycle too
User:i went to the doctor as i had multiple small boils . She diagnosed it to be sweat gland infection and i had to take a course of anti biotic injection to get recovered
User:and i was recovered completely too...
User:so the first time when she advised me to take the tablet, i ignored her advice....
User:the second time after 4 months after my wedding, i got a small boil in underarms...
User:so went to her again and she felt that it was the same sweat gland infection....
User:and also whenever i got a boil it coincided with my periods time....
User:and automatically once i get my periods such problems will subside...
Doctor:May I know your age?
User:I'm 28years old
Doctor:Thank you
Doctor:Please do not unnecessarily use these hormonal preparations for acne or boils
Doctor:How long are you married for?
Doctor:Is your menstrual cycle regular?
Doctor:Do you have kids?
User:no not yet...
Doctor:Is your menstrual cycle regular?
User:i get it on the 30th day
Doctor:Please re-consult your treating doctor to stop the medicine
Doctor:I do not see a valid reason for you to take this drug
Doctor:Better would be to consult a Dermatologist for the problem
User:Oh ...ok
User:and she has asked me to take Ovacare a+B also
User:for three months
User:along with Krimpson 35
Doctor:Ovacare a+b is a multivitamin
Doctor:This can be taken
Doctor:Are you there?
User:ok...So let me re-consult my doctor again on Krimpson 35
Doctor:Yes, it is a wise decision
User:I was very reluctant to take the tablet initially
User:but she assured me that it will even help me lose weight
User:and will reduce the male hormone secretion....
Doctor:My concern is why should we unnecessarily burden our health status
Doctor:When things can be resolved easily
Doctor:and by better drugs
Doctor:Yes, that is right
User:will there be any side effects of this tablets now?
Doctor:It will reduce androgen production
Doctor:No, since you have taken it for short term
User:i have taken it for a month already and i have started it for this month too...its been 4 days now..
Doctor:There is no need to panic
Doctor:Please consult your doctor again
User:Thank you Doctor
Doctor:Thank you too
Doctor:Is there anything else I may help you with?
User:Nothing much for now
Doctor:Take care
Doctor:Bye for now
User:Thank you for your time...
User:Bye....have a nice day!!
Doctor:You too
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor